# SDR FDEA201405100973

- Difficulty date: May 10, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N514029
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, STATION 996 - 1020 LT CREASE BEAM WEB CRACKED AT LIGHTING HOLE EDGE.  EVALUATED CRACK & FOUND OUT OF LIMIT AS PER SRM 53-40-13 FIG 101 REV 111.  CRACK CREASE BEAM WEB REMOVED AS PER SRM 51-40-02 REV 111.  CREASE BEAM WEB FABRICATED & INSTALLED AS PER BOEING DWG 144N5140 SHT 4 REV A    REPAIR CLASSIFIED AS MAJOR
